# SDR 98ZZZX1648

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: GJNEE
- Make and model: Camron R420
- Aircraft serial: 4232
- System (JASC): 5102 · Balloon Reports
- Part: Gas Valve
- Condition: Malfunctioned
- Location: Balloon Envelope
- Part time: 3 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE AND/OR VALVE INDICATOR SWITCH WORKED SPORADICALLY.  DURING FLIGHT, PILOT WAS UNABLE TO POSITIVELY VERIFY OPENING OF VALVE WHEN VALVE LINE WAS PULLED.
